Mathematical Research Letters

Volume 22 (2015)

Number 1

More reduced obstruction theories

Pages: 203 – 217

DOI: http://dx.doi.org/10.4310/MRL.2015.v22.n1.a11

Author

Timo Schürg (Universität Augsburg, Germany)

Abstract

We first develop a general formalism for globally removing factors from a $1$-perfect obstruction theory, analogous to Manetti’s formalism for deformation functors. We then apply this formalism to give a construction of a reduced $1$-perfect obstruction theory on the moduli space of morphisms from a curve to a surface $f : C \to S$ in class $\beta$ such that $H^1(C, f^* T_S) \xrightarrow{-\cup \beta} H^2 (S, \mathcal{O}_S)$ is surjective. This condition appears in recent work of Kool and Thomas.

Full Text (PDF format)

Published 13 April 2015